# SDR R61A200060007

- Difficulty date: March 22, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000045
- Aircraft time: 3,250 hours, 2,190 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 90000582WT
- Part serial: JUNE05085
- Condition: Failed
- Location: Mlg
- Part time: 888 hours, 605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT TAKEOFF A/C HAD A SHIMMY.  DURING GEAR RETRACTION NOTICE LEFT MAIN LADING GEAR RETRACTED SLOWER NORMAL RECEIVED LEFT HAND BRAKE FAULT MESSAGE. CREW CONTINUED ON TO DCA THEN DIVERTED TO IAD AND LANDED. MAINTENANCE FOUND LEFT HAND MAIN LANDING GEAR INBOARD TIRE BLOWN, PROXIMITY SWITCH BRACKET BENT AND SMALL DENTS IN FLAP.  MAINTENACE REMOVED AND REPLACED TIRE AND WHEEL ASSEMBLIES AND PROXIMITY SWITCH BRACKET AND SENSOR THEN FERRIED A/C TO INDIANAPOLIS FOR FINAL REPAIRS.
